Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Itchy, weeping rash between buttocks. No luck with creams. Repair?

I have a rash between my buttocks that itches and weep. There are no visible open sores and the rash is very fine(little smal bumps as if under the skin, not on top) I keep a guaze between my buttocks to catch the weeping otherwise my underwear and pants get wet from the fluid coming from the cheeks. What could this be? I ve tried vasaline, triple antiobiotic cream and itching cream, which none works, just makes it weep more. Please help
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Probably you have developed intertrigo.

It is a mixed bacterial and fungal infection.

You need treatment with antifungal powder.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor